RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 26, Issue 2  


MATHEMATICS
On the classification of singularities that are equivariant simple with respect to representations of cyclic groups
E. A. Astashov
155
Independence of interpolation error estimates by polynomials of $2k+1$ degree on angles in a triangle
V. S. Bazhenov, N. V. Latypova
160
An example of a linear discrete system with unstable Lyapunov exponents
I. N. Banshchikova
169
Interactive realizations of logical formulas
A. P. Beltyukov
177
Boundary conditions and heat resistance at the moving solid-liquid interface
G. L. Buchbinder, P. K. Galenko
194
On asymptotic behaviour of solutions with infinite derivative for regular second-order Emden–Fowler type differential equations with negative potential
K. M. Dulina
207
Asymptotic behaviour of solutions to nonlinear differential equations with exponentially equivalent right-hand sides
S. A. Zabolotskiy
215
On the sufficient condition of global scalarizability of linear control systems with locally integrable coefficients
A. A. Kozlov
221
On non-extensible solutions to second-order Emden–Fowler type differential equations with negative potential
T. A. Korchemkina
231
Electron scattering in a carbon nanotube
L. E. Morozova
239
Traveling waves in a profile of phase field: exact analytical solutions of a hyperbolic Allen–Cahn equation
I. G. Nizovtseva, P. K. Galenko, D. V. Alexandrov, S. V. Vikharev, E. A. Titova, I. S. Sukhachev
245
Algorithms of optimal set covering on the planar $\mathbb{R}^2 $
V. N. Ushakov, P. D. Lebedev
258
The programmed iterations method in a game problem of guidance
A. G. Chentsov
271

MECHANICS
Nucleation and growth of a new phase at the intermediate stage of phase transitions in metastable solutions and melts
D. V. Alexandrov, A. P. Malygin, I. S. Sukhachev, I. V. Aleksandrova
283
Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020